Results 1 to 2 of 2
Severe Anxiety W/ Suboxone Withdrawal
  1. #1
    LunaS is offline New Member
    Join Date
    Jan 2015
    Posts
    1

    Default Severe Anxiety W/ Suboxone Withdrawal

    Hi y'all, I've never posted anything here, but have reading the various forums over the past 14 days.. The amount of days I've now been off Suboxone. Quick history, I was on Methadone approx. 2years and switched to 8mg of Suboxone which I very slowly tapered off over approx 1.5yrs. I jumped 14 days ago from approx .3mg of Sub. Went thru typical withdrawal (which could have been better but could have been worse). At this point, it's basic tiredness, restless legs, sleeplessness, and horrifying ANXIETY!! I can handle all the symptoms except the anxiety.. It's like my heart is in my throat and makes my voice and body quiver. So, I saw my Dr. yesterday and he prescribed me clonazepam.. Up to .5mg three times a day, which for right now is what I feel I need. My concern is creating a new problem/addiction which is the LAST thing I need. He gave me 30pills and that's where we will call it quits (hoping by then the anxiety will subside). Do I need to be concerned?.. I don't know much about benzos. Any thoughts and helpful comments would be appreciated. Sorry, I'm a wordy person.. This got quite long

  2. #2
    Randy35 is offline Platinum Member
    Join Date
    Apr 2014
    Posts
    3,100

    Default

    Quote Originally Posted by LunaS View Post
    Hi y'all, I've never posted anything here, but have reading the various forums over the past 14 days.. The amount of days I've now been off Suboxone. Quick history, I was on Methadone approx. 2years and switched to 8mg of Suboxone which I very slowly tapered off over approx 1.5yrs. I jumped 14 days ago from approx .3mg of Sub. Went thru typical withdrawal (which could have been better but could have been worse). At this point, it's basic tiredness, restless legs, sleeplessness, and horrifying ANXIETY!! I can handle all the symptoms except the anxiety.. It's like my heart is in my throat and makes my voice and body quiver. So, I saw my Dr. yesterday and he prescribed me clonazepam.. Up to .5mg three times a day, which for right now is what I feel I need. My concern is creating a new problem/addiction which is the LAST thing I need. He gave me 30pills and that's where we will call it quits (hoping by then the anxiety will subside). Do I need to be concerned?.. I don't know much about benzos. Any thoughts and helpful comments would be appreciated. Sorry, I'm a wordy person.. This got quite long

    Welcome to the forum, LunaS.

    This forum where you posted gets very little action. It would be better if you copied your post and placed it in the Suboxone section. Heres the link below to that section below -

    https://www.drugs.com/forum/newthrea...newthread&f=40

    A word about benzo's - They scare the shyte out of me. Nearly died from them twice. They can be trouble even when taken as directed. And a benzo detox is many times worse than any opiate detox. If you could avoid them that's what I would do personally.

    Now with that said I fully understand that theres reasons they can be helpful. And your situation certainly sounds like one. Your doctor prescribed up to .5mg 3 times per day. I would do my best to take less than that if you possibly can. Just because he gave you 30 of them doesn't mean you need to take them all. Maybe take as needed as see how it goes?

    We're not doctors here, just speaking from personal experience.

    And in the event you do take them as directed, and take all 30 of them, you'll need to perform a very slow and steady taper when you stop them. Can't just stop or you could be in real trouble. Use good judgment when taking those benzo's and do plenty of research too. Cheack out the Ashton Manual when you get some time. Dr. Heather Ashton is considered the go to person where benzo's are concerned.

    Keep posting and let us know how you're doing. Plenty of help and support here. Start another thread in the Suboxone or Need to Talk section. Take care and best wishes.

    Randy


    Need to Talk section
    https://www.drugs.com/forum/newthrea...newthread&f=32
    Last edited by Anonymous; 09-08-2016 at 12:00 PM.

Similar Threads

  1. Nearly Painless Suboxone Withdrawal But Now SEVERE Depression!
    By LoLoGotClean in forum Suboxone Treatment
    Replies: 13
    Last Post: 05-09-2017, 01:06 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22